# SDR FDEA201404280872

- Difficulty date: April 28, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- Engine: Pwa PW2040
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310N3020100
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HOLES IN AFT MOUNT LOWER HANGER FITTING LT & RT BUSHING LUG FOUND OVERSIZED.  REPLACED IAW EA F-7120-T0307726 PT1. REPAIR IS MAJOR.
